journal6 ›› 2014, Vol. 35 ›› Issue (2): 15-17.DOI: 10.3969/j.issn.1007-2985.2014.02.005

• Mathematics • Previous Articles     Next Articles

H-Property in Orlicz Sequence Spaces Equipped  with the Generalized Orlicz Norm

 DUAN  Li-Fen, ZUO  Ming-Xia   

  1. (1.College of Mathematics,Tonghua Teachers’ University,Tonghua 134002,Jilin China;2.College of Applied Sciences,Harbin University of Science and Technology,Harbin 150080,China)
  • Online:2014-03-25 Published:2014-05-09

Abstract: For the Orlicz sequence spaces with the generalized Orlicz norm,both sufficient and necessary conditions are presented to make them be H-property and H-rotund.

Key words: generalized Orlicz norm, Orlicz sequence space, H-property, H-rotund

WeChat e-book chaoxing Mobile QQ